I just received my fourth infusion of Yervoy on Tuesday. Side effects for the course of treatment have been minimal. Some fatigue, some itching, very small red bumps. This morning a quarter-inch square, red something showed up my right arm, looking a good deal like some pictures of melanoma on the skin that I have seen. I had an unknown primary, with the original appearance of melanoma being to the lung. So I have never had any experience with skin manifestations. My question: I read about spread of melanoma to many locations when one becomes Stage IV. But I don’t remember reading about spread to the skin. Does that happen? Could something pop up that quick–pretty much overnight? :
I will, of course, report it to my doctor’s office, but I will probably not see him again till the end of the month, so I’m curious about others’ experiences. Thanks.
Yes, please discuss with your doctor. These could be side effects. Also, the melanoma intransit you are thinking, where it is on the skin, doesn’t usually pop up overnight. Best to have it looked at and not speculate. Let us know what the doc says. How is your swimming??